# SDR AWXA0000669

- Difficulty date: September 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 58,039 hours, 46,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORRODED CLEAT AT BS 787 FRAME BETWEEN STR 26R AND 27R.  CORRODED CLEAT REPAIRED IAW SRM 53-10-4 PG 19A.
